MAUDE Adverse Event Report: 4WEB, INC. 4WEB POSTERIOR SPINE TRUSS SYSTEM; INTERBODY FUSION DEVICE

4WEB, INC. 4WEB POSTERIOR SPINE TRUSS SYSTEM; INTERBODY FUSION DEVICE
Model Number PSTS-SM0612-26-SP
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No product has been returned for evaluation.Radiographs were provided but did not show any issues related to the 4web device.Revision surgery involved replacement of pedicle screws.The 4web implant was not repositioned or explanted.Review of production records did not indicate any issues related to manufacturing that may have contributed to the event.
 
Event or Problem Description
It was reported that the patient experienced pain approximately one year post-op.A revision surgery was performed which resulted in replacement of pedicle screws.4web implant was not repositioned or explanted.

Brand Name
4WEB POSTERIOR SPINE TRUSS SYSTEM
Common Device Name
INTERBODY FUSION DEVICE
Manufacturer (Section D)
4WEB, INC.
2801 network boulevard
suite 620
frisco TX 75034
MDR Report Key8727858
Report Number3009189869-2019-00011
Device Sequence Number2022456
Product Code MAX
UDI-Device Identifier00812998022540
UDI-Public(01)00812998022540(17)210601(10)A007
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K171351
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/01/2021
Device Model NumberPSTS-SM0612-26-SP
Device Catalogue NumberPSTS-SM0612-26-SP
Device Lot NumberA007
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2019
Initial Report FDA Received Date06/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR